| Catalog Number |
383519 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K183399; k243403 b3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that the piv leaked.Patient was being prepared for a ct with contrast, when staff were flushing the piv for patency they noted that the saline was leaking from the clear plastic part of the catheter and the tagederm was saturated.This is the second instance noted in the past month in the xxxx for this nexiva 18g iv.In several cases, these events require removal of the iv and placement of a new device, which can present challenges during urgent situations or in patients with limited vascular access.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation summary: root cause couldn't be determined due to unavailability of sample information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable risk documents indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.